# SDR SWAA2019101437756

- Difficulty date: October 10, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 46,651 hours, 27,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP IN CABIN AT 3D, 6D, R1 ESCAPE SLIDE OUTSIDE, AND RIGHT WING ESCAPE DOOR OUTSIDE.   R&R BATTERY PACK IAW AMM.
